Alert archive / Maryland / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

July 14, 2015Cecil County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 14, 2015, 4:24 AM EDT for Cecil County, Maryland. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2015, 4:24 AM EDT (08:24 UTC)
Expired
Jul 14, 2015, 5:00 AM EDT
In force
36 min
Issued by
NWS Philadelphia/Mount Holly

County Cecil County, MD

The radar

The Dover AFB radar (KDOX), 112 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 8.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 57 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
57 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
946 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

801 
WWUS81 KPHI 140824
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
424 AM EDT TUE JUL 14 2015
 
DEZ001-MDZ008-PAZ101-102-140900-
NEW CASTLE-CECIL-CECIL-EASTERN CHESTER-WESTERN CHESTER-
424 AM EDT TUE JUL 14 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NEW CASTLE...
CENTRAL CECIL AND SOUTHWESTERN CHESTER COUNTIES...

AT 423 AM EDT...A STRONG THUNDERSTORM WAS OVER PLEASANT HILL...OR 7
MILES NORTHWEST OF ELKTON...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS UP TO 30 MPH AND FREQUENT LIGHTNING IS POSSIBLE WITH THIS 
STORM. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND 
MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH 
FLOODED ROADWAYS.

LOCATIONS IMPACTED INCLUDE...
WILMINGTON...NEWARK...ELKTON...CALVERT...ELSMERE...KENNETT SQUARE...
OXFORD...PARKESBURG...NORTH EAST...WEST GROVE...RISING SUN...
CHARLESTOWN...NEWPORT...PLEASANT HILL...HOMEVILLE...MOUNT VERNON...
WOODLAWN...LADENBERG...NORTH STAR AND HOLLYWOOD BEACH.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3972 7620 3972 7614 3974 7612 3973 7610
      3976 7606 3983 7604 3987 7599 3995 7600
      4002 7594 3973 7553 3947 7595 3950 7599
      3952 7598 3955 7605 3970 7622
TIME...MOT...LOC 0823Z 221DEG 16KT 3968 7591 
$$

SFJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 13, 9:12 PM EDT, 7 hours 12 minutes earlier.

Area forecast discussion, Jul 13, 9:12 PM EDT, 7 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
912 PM EDT MON JUL 13 2015

.SYNOPSIS...
A WARM FRONT FROM VIRGINIA TO EASTERN NORTH CAROLINA WILL LIFT
NORTHEAST INTO NEW JERSEY AND EASTERN PENNSYLVANIA TUESDAY WITH
LOW PRESSURE FORMING ALONG THE FRONT TUESDAY NIGHT OVER NEW
JERSEY. THAT LOW SHIFTS OFFSHORE WEDNESDAY AFTERNOON WITH COOL
SOUTH CENTRAL CANADA HIGH PRESSURE TO FOLLOW INTO NEW ENGLAND
FRIDAY. A WARM FRONT APPROACHES FROM WEST DURING NEXT WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
THERE WERE TWO AREAS OF SHOWERS IN OUR FORECAST AREA AROUND 900
PM. ONE WAS LOCATED OVER THE POCONOS, NORTHAMPTON COUNTY AND
VICINITY. THE OTHER AREA OF SHOWERS WAS OVER EXTREME NORTHEASTERN
MARYLAND. THE SHOWERS WERE DRIFTING NORTH OR NORTH NORTHEASTWARD
AND THEY ARE EXPECTED TO WEAKEN AND DISSIPATE GRADUALLY.

A WARM FRONT IS FORECAST TO APPROACH FROM THE SOUTH OVERNIGHT.
ALSO, A MID LEVEL TROUGH IS EXPECTED TO REMAIN OVERHEAD. AS A
RESULT, SCATTERED SHOWERS MAY RETURN TO OUR REGION LATE TONIGHT
FROM THE SOUTHWEST. MID LEVEL CLOUDS SHOULD CONTINUE TO OVERSPREAD
OUR REGION FROM THE WEST AND SOUTHWEST OVERNIGHT.

MINIMUM TEMPERATURES ARE EXPECTED TO BE MAINLY IN THE 65 TO 70
DEGREE RANGE WITH A LIGHT SOUTHEASTERLY SURFACE FLOW.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
THE FRONTAL BOUNDARY LIFTING INTO THE AREA FROM THE SOUTH IS
FORECAST TO STALL ACROSS THE SOUTHERN PORTIONS OF THE AREA DURING
THE DAY TUESDAY AS AN AREA OF LOW PRESSURE FORMS TO OUR SOUTH AND
SLOWS THE FRONT'S NORTHWARD PROGRESSION. INSTABILITY IS FORECAST
TO INCREASE ACROSS THE ENTIRE AREA, ESPECIALLY SOUTH OF WHERE THE
FRONTAL BOUNDARY STALLS OUT. MEANWHILE, A SHORT WAVE WILL BE
APPROACHING THE AREA BY LATE MORNING INTO THE AFTERNOON FROM THE
WEST. THIS WILL HELP INCREASE LIFT ACROSS THE AREA AND LEAD TO AN
INCREASE IN SHOWER ACTIVITY, ALONG WITH SCATTERED THUNDERSTORMS.
PW VALUES ARE FORECAST TO INCREASE TO 1.75-2.00 INCHES ACROSS THE
AREA, SO WHILE SEVERE WEATHER IS NOT EXPECTED DUE TO LIMITED SHEAR
AND LACK OF STRONG WIND FIELD, WE DO EXPECT SOME AREAS OF HEAVY
RAINFALL. WITH SLOW STORM MOTION AND HIGH MOISTURE, WHERE TRAINING
DOES OCCUR, WE COULD HAVE AT LEAST URBAN/POOR DRAINAGE TYPE
FLOODING. THE MOST LIKELY AREAS FOR HEAVY RAINFALL AND FLOOD
POTENTIAL LOOKS TO BE EASTERN PENNSYLVANIA AND NORTHERN AND
WESTERN NEW JERSEY. HOWEVER, WE DID NOT ISSUE A FLASH FLOOD WATCH
DUE TO THE EXPECTED ISOLATED NATURE OF HEAVY RAINFALL.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
500 MB: A SHARPENING TROUGH SLIDING SEWD THROUGH THE MID ATLANTIC
STATES TUESDAY NIGHT AND WEDNESDAY, WEAKENS OFFSHORE BEFORE
RIDGING (WARMING) ALOFT SHIFTS SLIGHTLY EASTWARD FROM THE CENTRAL
UNITED STATES NEXT FRIDAY. HOWEVER, A WEAK TROUGH ON THE EAST
PERIPHERY OF THAT RIDGE APPEARS TO REMAIN OVER THE NORTHEAST
STATES NEXT WEEKEND.

TEMPERATURES: THE MONTH OF JULY THROUGH THE 12TH IS BASICALLY
AVERAGING NEAR NORMAL. WEDNESDAY WILL AVERAGE NEAR TO SLIGHTLY
ABOVE NORMAL WITH A NOTICEABLE COOL DOWN THURSDAY AND FRIDAY (NIGHT
TIME MINS) BEFORE A WARMING TREND DEVELOPS NEXT WEEKEND WHICH MAY
CULMINATE A HEAT WAVE HERE EARLY NEXT WEEK.

FORECAST BASIS: UNLESS OTHERWISE NOTED, A 50 50 BLEND 12Z/13
GFS/NAM MOS GUIDANCE TUESDAY NIGHT-WEDNESDAY NIGHT, 12Z/13 MEX MOS
THURSDAY AND THURSDAY NIGHT, THEN THE 1521Z/13 WPC GRIDDED
ELEMENTS OF MAX/MIN TEMP, 12 HOUR POP, 6 HOUR DEWPOINT- SKY-WIND
FROM FRIDAY THROUGH NEXT MONDAY.

THE DAILIES...

TUESDAY NIGHT...A RESIDUAL SVR WX THREAT DURING THE EVENING,  MAINLY
THE DELMARVA WITH MULTI MODELED KI 37, SWI -4C AND TT 51 BUT LESS
THAN 30 KT 0-6KM BULK SHEAR. HOWEVER 0-3KM SHEAR MAY BE ENHANCED
IN THE VICINITY OF THE WARM FRONT AND LOW PRESSURE SHOULD FORM
ALONG THE FRONT OVER NJ. PWAT NEAR 2 INCHES DURING THE EVENING,
SO CONCERN IS PROBABLY MORE HYDRO RELATED. MIGHT HAVE A WET
MICROBURST ON THE DELMARVA. OTRW... SHOWERY WX QUIETS DOWN OVERNIGHT.
PATCHY FOG MAY FORM LATE AND WAS ADDED TO THE GRIDS AFTER THE 330
PM CRON. LIGHT WIND. CONFIDENCE: AVERAGE

WEDNESDAY...STILL 1200J ML CAPE MODELED ALONG ENTIRE I-95 CORRIDOR
IN OUR AREA WITH A WEST WIND GUSTING 15 MPH AND A MIX OF SUN AND
CLOUDS. LEFTOVER MAINLY SCATTERED AFTERNOON DRENCHING SHOWERS OR
THUNDERSTORMS ARE LIKELY IN THE 1.75 INCH PWAT. GUSTY WIND TO 40
MPH POSSIBLE IN STORMS. CONFIDENCE: ABOVE AVERAGE.

WEDNESDAY NIGHT...PWAT DRIES OUT TO AROUND 1.1 INCH LATE. ANY LEFTOVER
SHOWERS END EARLY. CLEARING AND COOLER. PATCHY FOG POSSIBLE LATE,
NW NJ AND NE PA AND USED THE UPS CROSSOVER TOOL FOR THIS.
CONFIDENCE: ABOVE AVERAGE.

THURSDAY...PWAT DRIES OUT FURTHER TO 0.8 INCH. A NICE DAY...PLENTY
OF SUNSHINE. COOLER. NE WIND GUST AROUND 20 MPH AND DEWPOINTS DOWN
INTO THE 50S MOST OF THE AREA. CONFIDENCE: ABOVE AVERAGE.

FRIDAY...ANOTHER NICE MOSTLY SUNNY DAY WITH A LIGHT ONSHORE WIND.
CONFIDENCE: ABOVE AVERAGE.

LEGACY FORECAST SATURDAY THROUGH MONDAY BELOW DOES NOT HAVE
THUNDER PER SE SINCE FOR NOW PLAYED IT LOW PROFILE. CONFIDENCE ON
SAT-MON EVOLUTION IS BELOW AVERAGE AND DIDNT WANT TO LITTER THE
FCST WITH THUNDER. HOWEVER, THERE IS SOME INTERESTING NW FLOW
POTENTIAL AS QUITE A BIT OF INSTABILITY WILL BE BANKED UP IN THE
OHIO VALLEY.

SATURDAY...INCREASED CLOUD COVER. 1000J+ MLCAPE MODELED E PA WITH
30-35 KT 0-6KM BULK SHEAR OVER DELMARVA, A DIFFERENTIAL WAA
PATTERN IN OVERALL NW FLOW WITH A SURFACE SW WIND GUSTING 15 MPH.
MODELS DIFFER ON TIMING ONSET. COULD YIELD NW SHOWERS AND ISOLATED
TSTMS? NOTING DECENT MID LVL LAPSE RATES OF NEARLY 7C/KM WITH
REMNANT EML POCKETS SIFTING SEWD INTO OUR AREA. CONFIDENCE: BELOW
AVERAGE.

SUNDAY...PARTLY SUNNY. 2000J+ ML CAPE MOST OF THE FORECAST AREA.
NO 0-6KM BULK SHEAR TO SPEAK OF. LIGHT SOUTHWEST SFC WIND WITH
GENERAL NW FLOW ALOFT. MID LVL INSTABILITY CONTINUES SIGNIFICANT.
COULD BE ONE OF THOSE BIG CAPE DAYS DRIVING ANY SVR WX PRODUCTION.
PATCHY FOG LATE AT NIGHT? BEGINNING OF A HEAT WAVE IN I-95
CORRIDOR? CONFIDENCE: BELOW AVERAGE.

MONDAY...PARTLY SUNNY AFTER ANY EARLY MORNING FOG/STRATUS. 90-93F
HEAT POTENTIAL I-95. HI 95-100. 1000+J ML CAPE MOST OF THE AREA.
MID-UPPER LVL INSTABILITY MAY NEED MONITORING FOR A NW FLOW
EVENT. LIGHT WEST TO SOUTHWEST WIND. CONFIDENCE: BELOW AVERAGE

&&

.AVIATION /01Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

MAINLY VFR CONDITIONS ARE EXPECTED UNTIL ABOUT 0800Z. SOME MVFR
CEILING AND VISIBILITY RESTRICTIONS ARE FORECAST FROM AROUND
0800Z UNTIL 1400Z AS A WARM FRONT APPROACHES FROM THE SOUTH. ALSO,
SCATTERED SHOWERS MAY AFFECT KRDG, KILG, KMIV AND KACY DURING THE
LATE NIGHT AND EARLY MORNING HOURS.

THE WARM FRONT SHOULD LIFT ACROSS OUR TAF SITES BETWEEN ABOUT
1500Z AND 1700Z WITH CONDITIONS IMPROVING TO VFR. SHOWERS ARE
ANTICIPATED TO BUILD INTO OUR REGION FROM THE WEST ON TUESDAY
AFTERNOON. ISOLATED THUNDER IS POSSIBLE AT THAT TIME ALONG WITH
THE POTENTIAL FOR HEAVY DOWNPOURS.

A LIGHT SOUTHEAST WIND IS EXPECTED OVERNIGHT AND ON TUESDAY
MORNING. THE WIND SHOULD BECOME SOUTH TO SOUTHWESTERLY FOR TUESDAY
AFTERNOON AT SPEEDS AROUND 6 TO 10 KNOTS.

OUTLOOK...

TUESDAY NIGHT...VFR CIGS WITH IFR VSBY SCT-BKN SHOWERS AND ISO-SCT
TSTMS EARLY THEN THESE SHOWERS DWINDLE LATE. PATCHY LIFR ST/FOG
POTENTIAL LATE.  LIGHT WIND.  CONFIDENCE: AVERAGE.

WEDNESDAY... AFTER ANY MORNING IFR ST/FOG LIFTS BY 14Z,  THEN VFR
SCT-BKN AOA 4500 FT SCT SHOWERS AND TSTMS LIKELY, ESPECIALLY
AFTERNOON. CIG AND VSBY RESTRICTIONS POSSIBLE WITH THIS ACTIVITY.
WIND BECOMING WEST AND GUST 15 KT DURING THE AFTERNOON. CONFIDENCE:
ABOVE AVERAGE.

WEDNESDAY NIGHT...PREDOMINATELY VFR. LINGERING SHRA BUT GENERALLY
IMPROVING CONDITIONS FROM NW TO SE.  PATCHY IFR FOG POSSIBLE LATE.
LIGHT WIND. CONFIDENCE: AVERAGE.

THURSDAY...VFR. NORTHEAST WIND GUST 20 KT. CONFIDENCE: ABOVE
AVERAGE.

FRIDAY...VFR. LIGHT E-SE WIND. CONFIDENCE: ABOVE AVERAGE.

SATURDAY...VFR. SW WIND GUST 15 KT. SCT SHOWERS AND ISOLATED
TSTMS.

&&

.MARINE...
SUB-SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TONIGHT THROUGH
TUESDAY. A WARM FRONT WILL LIFT ACROSS STALL NEAR THE SOUTHERN
WATERS DURING THE DAY TUESDAY. SCATTERED SHOWERS AND THUNDERSTORMS
ARE EXPECTED DURING THE DAY TUESDAY, WHICH COULD PRODUCE LOCALLY
GUSTY WINDS.

OUTLOOK...

TUESDAY NIGHT THRU WEDNESDAY...SOUTHEAST FLOW TUE NIGHT SHIFTS WEST
WEDNESDAY. NUMEROUS SHOWERS AND STORMS EXPECTED, ESPECIALLY
DELMARVA.

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...NORTHEAST WINDS INCREASE
LATE WEDNESDAY NIGHT AND THURSDAY BEHIND THE DEPARTING LOW AND SEAS
ON A NE SWELL OF 6 SECONDS WILL BUILD AS WELL TO PROBABLY 5 OR 6 FT.
A SCA WILL LIKELY BE NEEDED ON THE ATLANTIC WATERS.

FRIDAY...NO MARINE HAZARDS EXPECTED. REMAINING NE SWELL OF AROUND 4
FT.

SATURDAY...NO WIDESPREAD MARINE HAZARDS ANTICIPATED.

&&

.RIP CURRENTS...
A GENERAL LOW RISK TODAY SHOULD LAST THROUGH WEDNESDAY WITH A 1-2
FT ESE SWELL TODAY BECOMING MORE SLY TUESDAY. AFTERNOON WINDS BOTH
DAYS, SE AROUND 10 KT. LIGHTNING LIKELY TO BE AN AFTERNOON BEACH
HAZARD, ESPECIALLY DELAWARE.

WEDNESDAY...A 4 FT 6 SECOND SLY SWELL IS THE WORST CASE SCENARIO
WITH AN OFFSHORE WIND OF NEAR 10 KT AND MAYBE A WARM BEACH DAY OF
MID 80S. IF THE SEA BREEZE DOMINATES, WE MIGHT PUSH MODERATE RISK
ALONG THE NJ COAST SO THAT THE RC RISK WEDNESDAY IS LESS CONFIDENTLY
STATED THAN THAT OF OF TODAY OR TUESDAY. THUNDERSTORMS LIKELY TO
INTERRUPT BEACH ACTIVITY WITH A LIGHTNING HAZARD.

ON RAIN:

TOMORROW AND WEDNESDAY WITH MORE CLOUDS THAN THERE WAS TODAY AND
A DECENT CHANCE OF AFTERNOON SHOWERS AND TSTMS, ESPECIALLY DE WATERS.

OUTLOOK: THURSDAY THE RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS
SHOULD INCREASE, POSSIBLY TO MODERATE WITH A NE 5 TO 6 FT SWELL OF
6-7 SECONDS EXPECTED AND A NE WIND 15 KT GUSTING 20-25 KT
ALONG THE S NJ AND DE COASTS.

SST: CONTINUE ABOVE TO MUCH ABOVE NORMAL ALONG OUR NJ AND DE COASTS,
RIGHT NOW GENERALLY 5F ABOVE NORMAL OVER MOST OF THESE COASTS,
GENERALLY IN THE 70S. IN FACT THE SST ANOMALY ALONG THE THE EAST AND
GULF COASTS IS NOW SHOWING ITS LARGEST POSITIVE DEPARTURES FROM DE
NORTHWARD TO THE NEW ENGLAND COAST.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...DRAG
NEAR TERM...IOVINO/YAROSH
SHORT TERM...ROBERTSON
LONG TERM...DRAG
AVIATION...DRAG/IOVINO/YAROSH
MARINE...DRAG/ROBERTSON
RIP CURRENTS...DRAG
Hazardous weather outlook, Jul 14, 3:55 AM EDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 AM EDT TUE JUL 14 2015

NJZ001-007>010-012>015-017>020-022-025>027-PAZ054-055-060>062-070-
071-101>106-150800-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
OCEAN-ATLANTIC-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
355 AM EDT TUE JUL 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT COULD PRODUCE HEAVY
RAIN LEADING TO LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE THREAT FOR HEAVY RAIN LEADING TO LOCALIZED FLASH FLOODING MAY
CONTINUE INTO WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DEZ001>004-MDZ008-012-015-019-020-NJZ016-021-023-024-150800-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-
355 AM EDT TUE JUL 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW
JERSEY.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT COULD PRODUCE HEAVY
RAIN LEADING TO LOCALIZED FLASH FLOODING.

IN ADDITION...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY
AND TONIGHT. THE PRIMARY HAZARD WILL BE STRONG WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE THREAT FOR HEAVY RAIN LEADING TO LOCALIZED FLASH FLOODING MAY
CONTINUE INTO WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ430-431-450>455-150800-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
355 AM EDT TUE JUL 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

SOME STRONG THUNDERSTORMS WITH WIND GUSTS NEAR OR ABOVE 35KT ARE
POSSIBLE TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WITH GUSTY WINDS WILL BE POSSIBLE AGAIN ON WEDNESDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Jul 14, 4:11 AM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
411 AM EDT TUE JUL 14 2015

DEZ002-NJZ016-021-140845-
KENT-CUMBERLAND-SALEM-
411 AM EDT TUE JUL 14 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL KENT...
SOUTHWESTERN SALEM AND NORTHWESTERN CUMBERLAND COUNTIES...

AT 410 AM EDT...A STRONG THUNDERSTORM WAS OVER GREENWICH...OR 8 MILES
WEST OF BRIDGETON...MOVING NORTH AT 20 MPH.

WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRIDGETON...PENNSVILLE...SALEM...ALLOWAY...QUINTON...GREENWICH...
SHILOH...SEABROOK FARMS...HANCOCKS BRIDGE...WOODLAND BEACH AND
NEWPORT MEADOWS.

HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3961 7548 3958 7548 3961 7544 3961 7519
      3930 7526 3929 7530 3936 7539 3932 7546
      3931 7543 3931 7549 3934 7549 3934 7545
      3938 7540 3939 7544 3935 7549 3940 7543
      3950 7553 3957 7551 3961 7554
TIME...MOT...LOC 0810Z 181DEG 16KT 3939 7538

SFJ
Special weather statement, Jul 14, 4:24 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
424 AM EDT TUE JUL 14 2015

DEZ001-MDZ008-PAZ101-102-140900-
NEW CASTLE-CECIL-CECIL-EASTERN CHESTER-WESTERN CHESTER-
424 AM EDT TUE JUL 14 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NEW CASTLE...
CENTRAL CECIL AND SOUTHWESTERN CHESTER COUNTIES...

AT 423 AM EDT...A STRONG THUNDERSTORM WAS OVER PLEASANT HILL...OR 7
MILES NORTHWEST OF ELKTON...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS UP TO 30 MPH AND FREQUENT LIGHTNING IS POSSIBLE WITH THIS
STORM. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND
MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

LOCATIONS IMPACTED INCLUDE...
WILMINGTON...NEWARK...ELKTON...CALVERT...ELSMERE...KENNETT SQUARE...
OXFORD...PARKESBURG...NORTH EAST...WEST GROVE...RISING SUN...
CHARLESTOWN...NEWPORT...PLEASANT HILL...HOMEVILLE...MOUNT VERNON...
WOODLAWN...LADENBERG...NORTH STAR AND HOLLYWOOD BEACH.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3972 7620 3972 7614 3974 7612 3973 7610
      3976 7606 3983 7604 3987 7599 3995 7600
      4002 7594 3973 7553 3947 7595 3950 7599
      3952 7598 3955 7605 3970 7622
TIME...MOT...LOC 0823Z 221DEG 16KT 3968 7591

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 4:11 AM EDTSpecial Weather StatementPHISalem34 min
Jul 14, 4:49 AM EDTSpecial Weather StatementPHISalem41 min
Jul 14, 5:21 AM EDTAreal Flood AdvisoryPHICumberland, Salem4 hr
Jul 14, 5:55 AM EDTFlash Flood WarningPHICumberland, Salem4 hr
Jul 14, 9:40 AM EDTAreal Flood AdvisoryPHISalem4 hr
Jul 14, 10:07 AM EDTFlash Flood WarningPHICumberland, Salem4 hr
Jul 14, 10:23 AM EDTAreal Flood AdvisoryPHIGloucester4 hr
Jul 14, 10:48 AM EDTAreal Flood AdvisoryPHIAtlantic, Camden4 hr
Jul 14, 10:48 AM EDTSpecial Weather StatementPHICamden27 min
Jul 14, 10:54 AM EDTSpecial Weather StatementPHISalem36 min
Jul 14, 11:17 AM EDTSpecial Weather StatementPHIAtlantic28 min
Jul 14, 11:37 AM EDTSpecial Weather StatementPHIGloucester23 min
Jul 14, 11:39 AM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Cumberland4 hr
Jul 14, 11:52 AM EDTAreal Flood AdvisoryPHIMercer4 hr
Jul 14, 11:59 AM EDTSpecial Weather StatementPHICumberland31 min
Jul 14, 1:14 PM EDTAreal Flood AdvisoryPHIOcean4 hr
Jul 14, 1:16 PM EDTSpecial Weather StatementPHIOcean44 min
Jul 14, 1:22 PM EDTAreal Flood AdvisoryPHIMiddlesex, Monmouth4 hr
Jul 14, 1:52 PM EDTSpecial Weather StatementPHIOcean23 min
Jul 14, 3:32 PM EDTSmall Craft AdvisoryPHI56 hr
Jul 14, 5:47 PM EDTSpecial Weather StatementPHIMercer43 min
Jul 14, 6:20 PM EDTSpecial Weather StatementPHIBurlington40 min
Jul 14, 7:12 AM EDTAreal Flood AdvisoryPHIBerks2 hr
Jul 14, 8:30 AM EDTAreal Flood AdvisoryPHICarbon, Monroe4 hr
Jul 14, 4:31 PM EDTAreal Flood AdvisoryPHIBucks3 hr
Jul 14, 4:15 AM EDTAreal Flood AdvisoryPHICecil4 hr

Nearby

Special Weather Statements in Maryland, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.